Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    reaction to blood pressure meds
    avatar
    akeene72 posted:
    My husband was recently diagnosed with high blood pressure. He has been taking his meds (Lininopril 10mg & Amlodipine 5mg) 1 each every day now for about 7 weeks. He's been saying that lately he feels like he's "on fire" inside and occasionally he says that his arm goes numb. Is this normal?
    Reply
     
    avatar
    Chris_WebMD_Staff responded:
    Welcome Akeene72,

    For drug information you search here: Drugs A-Z

    But ultimately you or your husband needs to call the doctor on this one, he/she is best to answer this question.
    Everyone reacts differently to drugs, it may or may not be normal. Follow up with the doc to be sure.
    Good Luck and Good health, Chrissy WebMD Community Staff


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.